# SDR ASAA2016120918992

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 17,953 hours, 5,241 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 90722151
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE DID NOT IGNITE,  N2 & N1 ROTATION,  USING LEFT IGNITION.  ACFT GROUNDED.  REMOVED AND REPLACED LT IGNITER IAW AMM 74-21-02-000/400-801. COMPLIED WITH IGNITION SYSTEM TEST IAW AMM 74-00-00. COMPLIED WITH ENGINE START. OPS CHECKED GOOD.
